Journal of Symbolic Logic

Review: V. A. Jankov, Conjunctively Indecomposable Formulas in Propositional Calculi

C. G. McKay

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 1 (1972), 186.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738121

JSTOR
links.jstor.org

Citation

McKay, C. G. Review: V. A. Jankov, Conjunctively Indecomposable Formulas in Propositional Calculi. J. Symbolic Logic 37 (1972), no. 1, 186. https://projecteuclid.org/euclid.jsl/1183738121


Export citation